# SDR DALA2023112009551

- Difficulty date: November 19, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 FR35 PRESSURE BH ATTACHMENTS A CRACK 2.0" LONG WAS FOUND RUNNING THROUGH FASTENER HOLES #2, #6, AND #7 IN LHS FR35 BH AT LEVEL OF STR30. CORRECTIVE ACTION: COMPLIED WITH ERA 612601-31. (0073402)
